# SDR C2XA99IA578

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Frame 36/40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND LEFT SEAT TRACK CORRODED BETWEEN FRAMES 36 AND 40.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW SRM 51-31-31, 51-32-40, 53-00-00, 53-63-00, 51-25-00, 51-25-04, 51-21-17 AND 51-21-28.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
